| Model Number |
25060.2845 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 december 2019.Lot 1900862: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: cocr 01.25.011 cocr ball head 12/14 ø 28 size s -3.5 (k072857) lot.1903461.Batch review performed on 27 december 2019.Lot 1903461: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 23 days after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the bipolar head 45mm/28 and 28mm cocr head s.The surgery was completed successfully.